Global wellposedness for a class of reaction-advection-anisotropic-diffusion systems

Abstract : We prove existence and uniqueness of global solutions for a class of reaction-advection-anisotropic-diffusion systems whose reaction terms have a "triangular structure". We thus extend previous results to the case of time-space dependent anisotropic diffusions and with time-space dependent advection terms. The corresponding models are in particular relevant for transport processes inside porous media and in situations in which additional migration occurs. The proofs are based on optimal $L^p$-maximal regularity results for the general time-dependent linear operator dual to the one involved in the considered systems. As an application, we prove global well-posedness for a prototypical class of chemically reacting systems with mass-action kinetics, involving networks of reactions of the type $C_1+\ldots+C_{P-1} \rightleftharpoons C_{P} $. Finally, we analyze how a classical a priori $L^2$-estimate of the solutions, which holds with this kind of nonlinear reactive terms, extends to our general anisotropic-advection framework. It does extend with the same assumptions for isotropic diffusions and is replaced by an $L^{(N+1)/N}$-estimate in the general situation.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01280540
Contributor : Marie-Annick Guillemer <>
Submitted on : Monday, February 29, 2016 - 5:08:17 PM
Last modification on : Friday, November 16, 2018 - 1:34:24 AM

Links full text

Identifiers

Citation

Dieter Bothe, André Fischer, Michel Pierre, Guillaume Rolland. Global wellposedness for a class of reaction-advection-anisotropic-diffusion systems. Journal of Evolution Equations, Springer Verlag, 2017, 17 (1), pp.101-130. ⟨10.1007/s00028-016-0348-0⟩. ⟨hal-01280540⟩

Share

Metrics

Record views

412